American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Selman Akbulut and Larry Taylor. A topological resolution theorem. Bull. Amer. Math. Soc. 2 (1980) 174-176. MR 551757.
Abstract, references, and article information
View Article: PDF

[2] James D. Stasheff. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978) 513-530. MR 0494071.
Abstract, references, and article information
View Article: PDF

[3] Benjamin Michael Mann. The cohomology of the symmetric groups . Trans. Amer. Math. Soc. 242 (1978) 157-184. MR 0500961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information
View Article: PDF

[5] Mark Feshbach. The transfer and compact Lie groups. Bull. Amer. Math. Soc. 83 (1977) 372-374. MR 0440548.
Abstract, references, and article information
View Article: PDF

[6] David Handel. On fixed-point free fibrewise maps of projective bundles . Proc. Amer. Math. Soc. 60 (1976) 299-303. MR 0436141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Zbigniew Fiedorowicz and Stewart Priddy. Loop spaces and finite orthogonal groups. Bull. Amer. Math. Soc. 81 (1975) 700-702. MR 0375291.
Abstract, references, and article information
View Article: PDF

[8] Zafer Mahmud. The maps $B{\rm Sp}(1)\rightarrow B{\rm Sp}(n)$ . Proc. Amer. Math. Soc. 52 (1975) 473-478. MR 0380794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Douglas C. Ravenel and W. Stephen Wilson. The Hopf ring for complex cobordism. Bull. Amer. Math. Soc. 80 (1974) 1185-1189. MR 0356030.
Abstract, references, and article information
View Article: PDF

[10] Robin Hartshorne, Elmer Rees and Emery Thomas. Nonsmoothing of algebraic cycles on Grassmann varieties. Bull. Amer. Math. Soc. 80 (1974) 847-851. MR 0357402.
Abstract, references, and article information
View Article: PDF

[11] Charles H. Giffen. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974) 957-960. MR 0365565.
Abstract, references, and article information
View Article: PDF

[12] Duane O’Neill. Pontryagin classes of vector bundles over $B{\rm Sp}(n)$ . Proc. Amer. Math. Soc. 40 (1973) 315-318. MR 0317327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ronald J. Stern. Stability implies normal and disc bundles. Bull. Amer. Math. Soc. 79 (1973) 133-135. MR 0310880.
Abstract, references, and article information
View Article: PDF

[14] W. A. Sutherland. Vanishing of Stiefel-Whitney classes . Proc. Amer. Math. Soc. 31 (1972) 637. MR 0292081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Robert Clough and James Stasheff. $BSJ$ does not map correctly into $BSF$ ${\text{MOD}}$ 2. Bull. Amer. Math. Soc. 77 (1971) 1072-1074. MR 285008.
Abstract, references, and article information
View Article: PDF

[16] John N. Mather. On Haefliger's classifying space. I. Bull. Amer. Math. Soc. 77 (1971) 1111-1115. MR 0283817.
Abstract, references, and article information
View Article: PDF

[17] Akihiro Tsuchiya. Characteristic classes for ${\text{PL}}$ micro bundles. Bull. Amer. Math. Soc. 77 (1971) 531-534. MR 0279817.
Abstract, references, and article information
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1